Vol. 76, No. 2, 1978

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On countable products and algebraic convexifications of probabilistic metric spaces

Claudi Alsina i Català

Vol. 76 (1978), No. 2, 291–300
Abstract

Two different ways of defining a probabilistic metric on the countable product of a family of probabilistic metric spaces are studied and compared. The algebraic convexification of probabilistic metric spaces is also investigated.

Mathematical Subject Classification 2000
Primary: 54E99
Secondary: 54E35
Milestones
Received: 13 April 1977
Revised: 19 July 1977
Published: 1 June 1978
Authors
Claudi Alsina i Català